# SDR DL777060883

- Difficulty date: October 23, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 29,894 hours, 4,621 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 30,911 hours, 5,319 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TRENT892
- Part serial: 051145
- Condition: Damaged
- Location: Nr1
- Part time: 30,911 hours, 5,319 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NBR 1 ENGINE REPLACED DUE FAILED BORO INSPECTION DAMAGE TO THE 5 TH STAGE COMPRESSOR.  ETOPS CATEGORY (F): ANY OTHER EVENT DETRIMENTAL TO ETOPS.
